본문 바로가기
KERD
논문KCI 등재

A bijective proof of the second reduction formula for Littlewood-Richardson coefficients

1

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류수학

초록

There are two well known reduction formulae for structural constants of the cohomology ring of Grassmannians, i.e., Littlewood- Richardson coefficients. Two reduction formulae are a conjugate pair in the sense that indexing partitions of one formula are conjugate to those of the other formula. A nice bijective proof of the first reduction formula is given in the authors’ previous paper while a (combinatorial) proof for the second reduction formula in the paper depends on the identity between Littlewood-Richardson coefficients of conjugate shape. In this article, a direct bijective proof for the second reduction formula for Littlewood-Richardson coefficients is given. Our proof is independent of any previously known results (or bijections) on tableaux theory and supplements the arguments on bijective proofs of reduction formulae in the authors’ previous paper

Abstract

There are two well known reduction formulae for structural constants of the cohomology ring of Grassmannians, i.e., Littlewood- Richardson coefficients. Two reduction formulae are a conjugate pair in the sense that indexing partitions of one formula are conjugate to those of the other formula. A nice bijective proof of the first reduction formula is given in the authors’ previous paper while a (combinatorial) proof for the second reduction formula in the paper depends on the identity between Littlewood-Richardson coefficients of conjugate shape. In this article, a direct bijective proof for the second reduction formula for Littlewood-Richardson coefficients is given. Our proof is independent of any previously known results (or bijections) on tableaux theory and supplements the arguments on bijective proofs of reduction formulae in the authors’ previous paper

참고문헌 (16)

  1. S. Cho, "A combinatorial proof of the reduction formula for Littlewood-Richardson coefficients", Journal of Combinatorial Theory Series A, 114(7), pp.1199~1219 (2007)
  2. S. Cho, "Some cases of King’s conjecture on factorization of Littlewood-Richardson polynomials", ~ (2007)
  3. "A Littlewood-Richardson rule for two-step flag varieties"[URL]
  4. "Geometric positivity in the cohomology of homogeneous spaces and generalized Schubert calculus"[URL]
  5. W. Fulton, "Young Tableaux, With applications to representation theory and geometry. London Mathematical Society Student Texts, 35" (1997), Cambridge University Press
  6. 1978, , ~
  7. P. Hanlon, "On a bijection between Littlewood-Richardson fillings of conjugate shape", Journal of Combinatorial Theory Series A, 60(1), pp.1~18 (1992)
  8. J. Harris, "Algebraic Geometry" (1995), Springer-Verlag
  9. R. C. King, "Stretched Littlewood-Richardson and Kostka coefficients, Symmetry in physics, CRM Proc. Lecture Notes, vol. 34", pp.99~112 (2004), Amer. Math. Soc.
  10. R. C. King, "The hive model and the polynomial nature of stretched Littlewood-Richardson coefficients", Seminaire Lotharingien de Combinatoire, 54A, pp.1~19 (2006)
  11. R. C. King, "Factorization of Littlewood-Richardson coefficients", ~ (2007)
  12. A. Knutson, "The honeycomb model of GLn(C) tensor products. I. Proof of the saturation conjecture", Journal of the American Mathematical Society, 12(4), pp.1055~1090 (1999)
  13. A. Knutson, "The honeycomb model of GLn(C) tensor products. II. Puzzles determine facets of the Littlewood-Richardson cone", Journal of the American Mathematical Society, 17(1), pp.19~48 (2004)
  14. D. E. Littlewood, "Group characters and algebra", Philosophical Transactions of the Royal Society of London Series A, pp.99~141 (1934)
  15. R. P. Stanley, "Enumerative Combinatorics. Vol. 2, With a foreword by Gian-Carlo Rota and appendix 1 by Sergey Fomin" (1999), Cambridge University Press
  16. R. Vakil, "A geometric Littlewood-Richardson rule, Appendix A written with A", Annals of Mathematics, 164(2), pp.371~421 (2006)

관련 논문AI추천

이 간행물의 다른 논문 (15건)